Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 148, NWS Springfield, MO

April 22, 20084 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 8:47 AM CDT for 4 counties in Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2008, 8:47 AM CDT (13:47 UTC)
Expired
Apr 22, 2008, 9:36 AM CDT
In force
49 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Douglas County, MO, Howell County, MO, Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 138 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 8:50 AM CDTHAIL 1Cabool, MOQUARTER SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 7:49 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2654 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 221347
SVRSGF
MOC067-091-203-215-221445-
/O.NEW.KSGF.SV.W.0148.080422T1347Z-080422T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 AM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTH CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHWESTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 945 AM CDT.

* AT 843 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR CABOOL...OR 10 MILES EAST OF MOUNTAIN
  GROVE...MOVING SOUTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILLOW SPRINGS BY 905 AM CDT.

THE TOWNS OF POMONA AND WHITE CHURCH ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3662 9207 3679 9212 3679 9211 3680 9212
      3708 9221 3718 9195 3693 9150 3688 9160
      3689 9166 3684 9167
TIME...MOT...LOC 1347Z 331DEG 26KT 3711 9207

$$


DSA
2 follow-up statements
000 
WWUS53 KSGF 221419
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT TUE APR 22 2008

MOC067-091-203-215-221445-
/O.CON.KSGF.SV.W.0148.000000T0000Z-080422T1445Z/
SHANNON MO-TEXAS MO-DOUGLAS MO-HOWELL MO-
919 AM CDT TUE APR 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EASTERN DOUGLAS...NORTHERN HOWELL...SOUTH CENTRAL TEXAS AND
SOUTHWESTERN SHANNON COUNTIES...

AT 917 AM CDT...A A SEVERE THUNDERSTORM WAS REPORTED NEAR POMONA...OR
8 MILES NORTHWEST OF WEST PLAINS...MOVING SOUTH AT 45 MPH. THIS STORM
IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN DOUGLAS...NORTHERN HOWELL...SOUTH CENTRAL TEXAS AND
SOUTHWESTERN SHANNON COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.

LAT...LON 3662 9207 3679 9212 3679 9211 3680 9212
      3708 9221 3718 9195 3693 9150 3688 9160
      3689 9166 3684 9167
TIME...MOT...LOC 1419Z 339DEG 39KT 3681 9190

$$


DSA
000 
WWUS53 KSGF 221436
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT TUE APR 22 2008

MOC067-091-203-215-221446-
/O.CAN.KSGF.SV.W.0148.000000T0000Z-080422T1445Z/
SHANNON MO-TEXAS MO-DOUGLAS MO-HOWELL MO-
936 AM CDT TUE APR 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS...NORTHERN
HOWELL...SOUTH CENTRAL TEXAS AND SOUTHWESTERN SHANNON COUNTIES IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORM THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE 
LIMITS. HOWEVER...HEAVY RAINFALL...DIME SIZED HAIL...AND GUSTY WINDS 
CAN STILL BE EXPECTED IN SOME AREAS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.

LAT...LON 3662 9207 3679 9212 3679 9211 3680 9212
      3708 9221 3718 9195 3693 9150 3688 9160
      3689 9166 3684 9167
TIME...MOT...LOC 1436Z 339DEG 39KT 3664 9182

$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:55 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 22, 6:55 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 AM CDT TUE APR 22 2008

.UPDATE...

JUST DID SOME QUICK ADJUSTMENTS TO 00Z SOUNDING FOR NEW 12Z
DATA...THE CAP IS PRETTY MUCH GONE AS WE HAVE COOLED TO AROUND 4
DEG C AT 700 MB. MODS TO THE SOUNDING ALSO INDICATE THAT STORMS
ARE STILL NOT ROOTED IN THE BOUNDARY LAYER. LIFTING PARCELS AROUND
900 MB GIVE CAPES AROUND 2500 WITH MINIMAL CINH. THE ONLY NEGATIVE
FOR CONTINUED STORM DEVELOPMENT IS MOVEMENT AWAY FROM LOW LEVEL
MOIST AXIS. THIS HOWEVER DOES NOT SEEM TO BE SLOWING STORMS DOWN
MUCH.

EXPECT STORM COVERAGE TO INCREASE OVER THE NEXT FEW HOURS AS FRONT
TO OUR WEST HAS FINALLY BEGUN SHIFTING EAST.

&&

.DISCUSSION...

A COUPLE OF STRONG TO SEVERE STORMS WERE POPPING OVER OUR KANSAS
AND EXTREME WESTERN MISSOURI COUNTIES EARLY THIS MORNING AS AN
UPPER LEVEL SHORTWAVE INTERACTED WITH A LOW LEVEL MOISTURE AXIS
ALONG THE KANSAS/MISSOURI BORDER. CAPPING INVERSION HAS SUPPRESSED
ACTIVITY TO THE SOUTH OF THE THIS AREA SO FAR.

THE LATEST SURFACE ANALYSIS SHOWS A FRONT EXTENDING FROM
NORTHWEST MISSOURI TO WEST CENTRAL OKLAHOMA...STILL FURTHER WEST
THAN ANTICIPATED BY EARLIER FORECAST. SO OVERALL SHORT TERM TREND
CONTINUES TO BE LAGGING ONSET OF PRECIP A LITTLE FROM WEST TO EAST
TODAY. ONCE THE FRONT MOVES INTO THE AREA BY LATE MORNING/EARLY
AFTERNOON...INCREASED COVERAGE OF STORMS IS EXPECTED. CONVECTIVE
INHIBITION ALSO DECREASED WITH CAPE VALUES INCREASING TO 1000-2000
J/KG...SO EXPECT SOME STORMS TO APPROACH SEVERE POTENTIAL.

STILL COULD SEE A BREAK IN PRECIP ON TUESDAY NIGHT AND WEDNESDAY
MOST AREAS AS A WEAK UPPER LEVEL RIDGE BUILDS INTO THE OZARKS AND
THE COLD FRONT CONTINUES TO WASH OUT NEAR THE ARKANSAS BORDER.

STORM CHANCES INCREASE WEDNESDAY NIGHT AND THURSDAY AS UPPER RIDGE
SHIFTS TO THE EAST AND UPPER TROUGH SHIFTS EASTWARD FROM THE
NORTHWEST PACIFIC COAST TOWARD THE NORTHERN ROCKIES. BOTH THE NAM
AND GFS SHOW A VIGOROUS SHORTWAVE APPROACHING THE AREA WEDNESDAY
NIGHT. MAIN REASON FOR NOW GOING COMPLETELY GUNG HO WITH POPS IS
LACK OF A FRONT OVER OUR AREA. AT THAT TIME THE MAIN SURFACE
TROUGH WILL BE DEEPENING OVER THE HIGH PLAINS. HOWEVER...DECENT
LOW LEVEL MOISTURE WILL BE IN PLACE SO WILL CONTINUE WITH MAINLY
40-50 PERCENT POPS.

WILL CONTINUE PRECIPITATION CHANCES THROUGH FRIDAY...WHEN THE
FRONT IS EXPECTED TO PUSH EASTWARD ACROSS THE FORECAST AREA.
THEREAFTER WILL CONTINUE WITH A DRY FORECAST.

LARGE DISCREPANCIES CONTINUE IN 500 MB HEIGHT FIELDS BETWEEN THE
ECMWF AND GFS FROM SUNDAY ON...WITH THE ECMWF SHOWING A LARGE
TROUGH OVER THE CENTRAL U.S. AND THE GFS PRODUCING A SHARPER
TROUGH OVER THE WESTERN U.S. AND A RIDGE OVER THE SOUTHEAST U.S.

&&

.AVIATION...

FOR THE 12Z TAFS...WILL CONTINUE MVFR CEILINGS AND VICINITY
THUNDER THROUGH MUCH OF THE MORNING AND HAVE ATTEMPTED TO TIME
TEMPO THUNDER GROUPS AROUND FRONTAL PASSAGE. STILL EXPECT TO SEE
IMPROVING CEILINGS SHORTLY AFTER OOZ AS LOW LEVEL MOISTURE IS
SHUNTED SOUTHEASTWARD WITH THE FRONT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

TERRY
Hazardous weather outlook, Apr 22, 7:38 AM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT TUE APR 22 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
738 AM CDT TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
 HALF DOLLARS...DAMAGING STRAIGHT LINE WINDS TO 60 MPH AND AND
 TORRENTIAL RAINFALL.

  AREAS AFFECTED AND TIMING:

 ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH EARLY
 EVENING.

  DISCUSSION:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS ALREADY IN PROGRESS
 THIS MORNING WILL CONTINUE TO SPREAD EASTWARD ACROSS CENTRAL
 AND SOUTH CENTRAL MISSOURI. THE MAIN THREAT WITH THESE STORMS
 WILL BE HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL.

 ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THROUGH THE
 AFTERNOON ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THESE
 STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...STRONG STRAIGHT
 LINE WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEDNESDAY
 NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME STRONG TO
 SEVERE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AFTERNOON
 ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Apr 22, 8:01 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 AM CDT TUE APR 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             BUFFALO                 37.64N  93.09W
04/22/2008  E0.88 INCH       DALLAS             MO   CO-OP OBSERVER

            NICKEL SIZE HAIL

&&

ANGLE
Local storm report, Apr 22, 8:09 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             GROVESPRING             37.40N 92.61W
04/22/2008  E0.75 INCH       WRIGHT             MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, Apr 22, 8:31 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     HAIL             ROBY                    37.52N 92.14W
04/22/2008  E0.25 INCH       TEXAS              MO   LAW ENFORCEMENT

            HAIL 3/8 INCHES IN DIAMETER OBSERVED.

&&

SRUNNELS
Local storm report, Apr 22, 8:38 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HAIL             ROBY                    37.52N 92.14W
04/22/2008  E0.25 INCH       TEXAS              MO   LAW ENFORCEMENT

            HAIL 3/8 INCHES IN DIAMETER OBSERVED.

&&

RKARDELL
Local storm report, Apr 22, 8:39 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             LICKING                 37.50N 91.86W
04/22/2008  E0.75 INCH       TEXAS              MO   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED IN LICKING

&&

RKARDELL
Local storm report, Apr 22, 8:43 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HAIL             SUMMERSVILLE            37.18N 91.66W
04/22/2008  E0.75 INCH       SHANNON            MO   PUBLIC

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:37 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon68 min
Apr 22, 2:49 AM CDTFlash Flood WarningSGFBarton4 hr
Apr 22, 2:55 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon37 min
Apr 22, 3:06 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade54 min
Apr 22, 4:26 AM CDTSevere Thunderstorm WarningSGFPolk40 min
Apr 22, 4:31 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair16 min
Apr 22, 5:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair54 min
Apr 22, 6:01 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk59 min
Apr 22, 6:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski42 min
Apr 22, 6:37 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski53 min
Apr 22, 7:18 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk3 hr
Apr 22, 7:18 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright57 min
Apr 22, 7:23 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright67 min
Apr 22, 7:28 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas35 min
Apr 22, 7:48 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas57 min
Apr 22, 7:58 AM CDTFlash Flood WarningSGFTexas, Webster, Wright3 hr
Apr 22, 8:15 AM CDTSevere Thunderstorm WarningSGFTexas, Webster, Wright60 min
Apr 22, 8:51 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more6 hr
Apr 22, 9:07 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald53 min
Apr 22, 9:52 AM CDTSevere Thunderstorm WarningSGFBarry38 min
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningSGFChristian, Stone61 min
Apr 22, 10:22 AM CDTSevere Thunderstorm WarningSGFStone, Taney39 min
Apr 22, 10:52 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney53 min
Apr 22, 10:58 AM CDTAreal Flood AdvisorySGFChristian, Howell, Ozark, Stone, Taney3 hr
Apr 22, 3:24 PM CDTSevere Thunderstorm WarningSGFNewton51 min
Apr 22, 3:29 PM CDTSevere Thunderstorm WarningSGFBarry61 min
Apr 22, 3:42 PM CDTSevere Thunderstorm WarningSGFGreene53 min
Apr 22, 3:43 PM CDTSevere Thunderstorm WarningSGFLawrence47 min
Apr 22, 4:01 PM CDTSevere Thunderstorm WarningSGFChristian, Stone89 min
Apr 22, 4:12 PM CDTSevere Thunderstorm WarningSGFNewton18 min
Apr 22, 4:16 PM CDTTornado WarningSGFBarry52 min
Apr 22, 4:22 PM CDTSevere Thunderstorm WarningSGFLawrence53 min
Apr 22, 4:28 PM CDTSevere Thunderstorm WarningSGFBarry62 min
Apr 22, 4:35 PM CDTFlash Flood WarningSGFBarry6 hr
Apr 22, 4:57 PM CDTFlash Flood WarningSGFChristian, Greene, Stone6 hr
Apr 22, 5:18 PM CDTSevere Thunderstorm WarningSGFBarry26 min
Apr 22, 5:21 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence54 min
Apr 22, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone63 min
Apr 22, 6:09 PM CDTSevere Thunderstorm WarningSGFGreene25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.